# SDR C2XA08CL113

- Difficulty date: October 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Part serial: CABIN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE AFT EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE AFT EMERGENCY EXIT SIGN.  OPS CHECKS WERE GOOD.
